By Topic

Exponentially stable robust control law for robot manipulators

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Yu, H. ; Sch. of Eng., Sussex Univ., Brighton, UK ; Seneviratne, L.D. ; Earles, S.W.E.

Robust control has a chattering problem since the control laws are discontinuous functions. To improve this, a boundary layer can be introduced; however the system then loses asymptotical stability and is only globally stable. An exponentially stable robust nonlinear control law for robot manipulators, based on Lyapunov stability theory, is presented. The robust control law is designed using a special Lyapunov function which includes both tracking errors and an exponentially convergent additional term, making the stability proof easy, and guarantees that the tracking errors decrease exponentially to zero. For bounded input disturbances, the control laws, with little modification, maintain satisfactory system performance. The results of a computer simulation for a 2-link manipulator are presented, demonstrating the benefits and robustness of the proposed algorithm

Published in:

Control Theory and Applications, IEE Proceedings -  (Volume:141 ,  Issue: 6 )